# SDR HAIGJQR0064

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108W
- Make and model: Bell 206L
- Aircraft serial: 52034
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 206075678107
- Condition: Failed
- Location: Xmsn Temp
- Part time: 1,344 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR IS ERRATIC - WILL NOT READ ABOVE 50 DEGREE - DROPS TO ZERO DURING FLIGHT, UNRELIABLE. REPLACED WITH NEW INDICATOR FROM BELL.
